# SDR 96ZZZX781

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49276
- Make and model: Cessna 152
- Aircraft serial: 15281217
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: V-Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOUND CRACKED DURING REPAIRS TO HORIZONTAL STABILIZER FOLLOWING GROUND COLLISION.  CRACKS IN WELDED AREA EXISTED BEFORE COLLISION.  DISSIMILAR METAL CORROSION ALSO EXISTED BETWEEN STEEL BRACKET AND ALUMINUM SKINS.
